# SDR DALA2024041704517

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,690 hours, 25,109 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine
- Condition: Contaminated
- Location: Bleed Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 6822 LAST 30 MIN OF FLIGHT COCKPIT AND CABIN EXPERIENCED WET SOCK TYPE ODOR. CORRECTIVE ACTION: PERFORMING BSI OF #1 ENGINE. FOUND OIL EVIDENCE IN 2.5 BLEED PORTS. REMOVED AND REPLACED RECIRCULATION FILTERS PER B757 AMM 21-25. REPLACED NO. 1 ENGINE IN ACCORDANCE WITH SPC. (5756496)
